# SDR UALA2011060602742

- Difficulty date: June 5, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 53,704 hours, 14,988 cycles
- Engine: Pwa PW2037
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 112
- Condition: Failed
- Location: Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR FAILURE.  REPLACED TRX UNIT WITH JAL BP.  JAL RETURN BOX IN HOLD BIN.
